# SDR SIMA20140330007

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 29,211 hours, 25,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S  FLASHLIGHT  INOPERATIVE.  R & R CAPTAIN'S FLASHLIGHT IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
